MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV

MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Catalog Number 2-1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blood culture at the time of washout was positive for infection and a subsequent culture was negative.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.Prior to event, patient was reported to have an oral/gum ulcer.There is no information to suggest that the infection was caused by the misha product; the source of the post-operative infection remains unknown.
 
Event or Problem Description
It was reported that about 2.5 months after misha implantation, the patient received a washout due to a suspected infection.A picc line was started for antibiotics after which the patient was reported doing well.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
vijaya krishnamoorthy
46602 landing parkway
fremont, CA 94538
MDR Report Key23607462
Report Number3008274656-2025-00010
Device Sequence Number13073902
Product Code QVV
UDI-Device Identifier00856047005801
UDI-Public00856047005801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2-1002
Device Lot Number25042201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown